# SDR UPS204797

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 6518625108
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FWD ANGLE CRACKED FOR AFT HINGE INTERCOSTAL ON AFT CARGO DOOR.  REMOVED DAMAGED ANGLE, INSTALLED NEW WEB AND ANGLE PER SRM 51-30-2, DWG 65-18625, SRM 51-40-01.
